MAUDE Adverse Event Report: CONMED Y-KNOT; Fastener, Fixation, Nondegradable, Soft Tissue

CONMED Y-KNOT; Fastener, Fixation, Nondegradable, Soft Tissue
Catalog Number Y1301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
Conmed japan reported on behalf of the customer that the y1301 flex 1.3mm allsuture anch w/1-#2 wht/bl (5metric) hi-fi sutr, was found after post-operative care when a peroneus superior retinaculum repair (das-de method) procedure was performed on an unknown date when it was reported, ¿a y-knot flex anchor (1.3 mm diameter, with one no.2 suture) was inserted into the tibia.It has been approximately seven months since the surgery, yet the patient continues to experience persistent bone pain at the anchor insertion site.¿.Further assessment questioning confirmed that the device did not malfunction during this procedure.The patient had no pathological conditions of bone, no restriction for healing and no foreign body sensitivities.The procedure was completed and it was also reported ¿according to the doctor, they will monitor the situation for about a year and then reassess whether removal is necessary.¿.There was no report of medical intervention, or extended hospitalization for the patient.This report is being raised due to the reported injury due to the patient obtaining post operative pain at the insertion site.
 
Additional Manufacturer Narrative
G3 initial awareness date was 13aug26.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
Y-KNOT
Common Device Name
Fastener, Fixation, Nondegradable, Soft Tissue
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
CONMED Largo
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
+1(315)223-0184
MDR Report Key50614234
Report Number1017294-2026-00159
Device Sequence Number18818909
Product Code MBI
UDI-Device Identifier20845854021658
UDI-Public(01)20845854021658(17)300706(10)1475928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberY1301
Device Lot Number1475928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown